IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Mathematische modellering van meanderende waterlopen
De Muynck, G.; Van Erdeghem, D.; Troch, P.A. (1994). Mathematische modellering van meanderende waterlopen. Water 13(77): 139-142
In: Water: Tijdschrift over Waterproblematiek. VLARIO vzw/vzw Water: Wijnegem. ISSN 0770-7193, more

Available in  Authors 

    Mathematical models; Meandering streams

Authors  Top 
  • De Muynck, G.
  • Van Erdeghem, D., more
  • Troch, P.A., more

All data in IMIS is subject to the VLIZ privacy policy Top | Authors